Download PDF - The Muckenhoupt class A₁(R)
ArticleOriginal scientific text
Title
The Muckenhoupt class A₁(R)
Authors 1, 2, 3
Affiliations
- Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, Sweden, 00-950 Warszawa, Poland
- Dipartimento di Matematica e Applicazioni, Università Degli Studi di Milano, Via Mezzocannone, 8, I-80134 Napoli, Italy
- Department of Mathematics, University of Umeå, S-901 87 Umeå, Sweden
Abstract
It is shown that the Muckenhoupt structure constants for f and f* on the real line are the same.
Bibliography
- C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, 1988.
- B. Muckenhoupt, Weighted inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226.
- A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, 1986.
- I. Wik, On Muckenhoupt's classes of weight functions, Studia Math. 94 (1989), 245-255.